# SDR 2007UALA02736

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 41,137 hours, 5,108 cycles
- Engine: Pwa PW4056
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE CAUTION MESSAGE WITH GEAR DOOR ADVISORY MESSAGE & GEAR MONITOR MESSAGE DISPLAYED AFTER GEAR RETRACTION.  ALL NORMAL WITH GEAR LEVER NOW IN THE UP POSITION.   [08-14-07]  PERFORM NLG WHEEL WELL AREA CONDITION CHECK DUE TO FOREIGN OBJECT (STOWAWAY) FOUND IN WHEEL WELL AREA.  ACCOMPLISHED NOSE LANDNG GEAR WHEEL WELL CHECK. NO ADDITIONAL DAMAGE FOUND.
